Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling sensation in thigh?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11277 Questions

default
Posted on Sat, 16 Aug 2014 in General Health
Question: Have seen a chiropractor twice for upper middle back pain. both times he did electric therapy and then what I believe is a spinal adjustment. Now left thigh is tingling day . Is this related? What is going on.
doctor
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer:
Due to nerve irritation.

Detailed Answer:
Hello,
Thanks for posting your query.
The tingling in the left thigh is likely to be due to a mild disc prolapse or nerve root irritation at the level of lower lumbar spine. You can get an MRI scan done to find out the changes in your discs. For this condition you have to do stretching & strengthening exercises in which you have to stretch tight muscle & strengthen weakened ones which will alleviate stress on facet joint and disc.
- Maintain optimum body weight,if you are obese
- Avoid lifting heavy weights as it imparts more strain on your back
Such minor symptoms are usually taken care of by Methylcobalamin supplements which you can take after consulting your orthopedician.
Do not lift heavy objects, especially after bending down. Eat a healthy wholesome meal which should satisfy your minerals and proteins requirement.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 8 minutes later
Thank you for your response. Do you think the treatments at the chiropractor are what caused this? It just seems coincidental. I am supposed to go back to chiro tomorrow but am nervous to do so if it is going to further irritate this tingling sensation. What would you advise, and once again thank you.
doctor
Answered by Dr. Praveen Tayal 29 minutes later
Brief Answer:
Avoid the sessions.

Detailed Answer:
Hello.
Thanks for writing again.
It can be due to chiropractic adjustment. It is best to consult an orthopedician and avoid these sessions for few days.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Topics ,   ,  

Recent questions on  Disc prolapse

doctor1 MD

Hello hope perhaps you can shead some light I am 45 and I seem to have pain and tightness along the spine and upper and mid back I have had this before but nothing was done about it I do suffer from c4 c5 issues in my neck as well as lower back...

doctor1 MD

Hi ive been having back pain for awhile due to pickup a 2 yearold and then suddenly last night i bent over to pick her up then a sound of a pop like noise with pain. Hi just checking in to See If You Have finished. Thanks

doctor1 MD

My 63 year old son has developed painful feet. It started in middle of back several years ago, & worked itself down to his legs. Now, he cannot walk or climb stairs. I asked my Dr. about it & he gave the name gabapentin', I looked it up, but...

doctor1 MD

Hi, I had three injections 4 years ago for my sciatica, epidural, facit joint and nerve block, all made the pain worse, but, during the last injection, the nerve block i lit up like a xmas tree pain got so bad, i could here the Doctor say, youve put the needle in to far, take it out, then they gave me a second injection and I was ok for 24 hours, Im on oxycontin since and past two years also nurontin and prothieden, plus lidocaine patches. My sciatic pain was nothing like this, I have burning sensations on soles of my feet and pain all the way down my left leg 24/7, wake at night by pain, Doctor's dont believe me that injections could mess me up so bad, help?

doctor1 MD

i was not as informative as i should of been in my last question one of the answers said. start by again saying i am 32 years old,female,suffering for over 7 years now of middle, but intensly more lower back pain just above my buttocks , to the point were i cant walk my dog for 3 mins, before it is so painfuld i can not make it home without stoping,i also have severe pain laying on either side of my body, i feel pain on my side of my buttocks that goes down to me knees. i have had bad posture that started at an early age when i developed breasts at an early age, and they are a bigger size, D, i have no trauma to my body to cause this to of happend, it just has gotten worse and worse over the years, and it has kept me from working for the last 6 years. I get very little to no relief from heat pads, or ice pads, or advile, or alieve, and i am allergic to tylenol and perkcodan has helped me not at all, I also get severe headaches, and the only relief i have ever gotten were i have felt i could actually walk and move without this pain is when a friend gave me an oxycotin and a dilauded both of which i researched before taking. That was the one good day i have had in years, i belive it was called relief, a life worth living. Unfortunatly while doing my research i see there is a lot of people who misuse these drugs and fear i would not stand a chance of being perscribed them. which is a total let down for me cause that was something really worked for me and i felt happy for once, as u can amagine a life filled with pain is no life at all, and causes a great deal of depression . so i am in your hands as my aniety and fear of doctor and pain and the ability to get to own, leads me hear asking you, thank u so much for your time.